# SDR DALA2017122208798

- Difficulty date: November 9, 2017
- Submitted: December 24, 2017
- Operation: Air carrier
- Make and model: Doug MD-88
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Part number: 5910141125
- Part serial: 20062
- Condition: Damaged
- Location: Cargo Door Area
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER PAN DAMAGE AT TORQUE TUBE AREA.  PERFORMED CSVE INSPECTION, REPAIRED THE PAN IAW CMM 52-30-1 REV 74.
